Rashes on ankle and knees, itches . Skin turning black with lot of spots. Applying deplene. Suggest? - Online Doctor Chats
How can I help you?
Good afternoon, Dr. XXXXXXX
My skin on my ankle and knee have developed some rashes and I get a lot of itching. It has started to spread nearby areas. I apply "Diplene" cream. However, it stops for a week or two and then the itching starts again. The skin is now turning black and is full of spots. This has been happening since I was a kid. I have lately observed that during winters, these areas start spreading and becomes rough and develops rashes.
What should I do?
May I know your age?
Have you seen a doctor for this problem?
Yes. But that was long back
He asked me to use Diplene
It stops for a week or so and then starts again....
You mentioned that there are rashes too, can you brief me about the rashes - what type of rashes do you get?
I am tired of this... My skin has developed rashes.... It looks like the land which had water content and has now dried up due to unavailability of water.
Like those dry lands.... full of crack...
Yes, redness with scales.
If you have those lesions now, will you be able to send a picture to us?
It is not possible to send now. If you can provide me ur email id, I can send those pictures.
You can mail the pictures to YYYY@YYYY
with the subject as Attn:Dr XXXXXXX
Will do once I get back home.
and a proper and complete treatment will start with the right diagnosis.
I shall look at the picture and help you within my expertise and if needed I shall refer this to an expert dermatologist for an opinion.
Hope it is fine with you.
This not only happens in Winter, but other seasons as well. It is just that the cracks which my skin develops happens in Winter. During summer and rainy seasons, there is itching.
I shall get back to you either by a phone call or mail once we have the pictures of the affected areas.
I will send it today.
My email id- YYYY@YYYY
I will look forward to your mail.
I repeat, the mail needs to be sent to YYYY@YYYY
Thank you, Dr. XXXXXXX for yourtime.
Have a good day.
In the subject line you can say "Attn:Dr.Prasad"/
Thanks for consulting me.
Wish you good day.
Bye for now..
Related questions you may be interested in
Recent questions on
People also viewed
- Is right upper abdominal or stomach pain and fullness a side effect of dexilant?
- Sprained ankle itch rash
- Is yellow eyes and skinblack, tarry stools a side effect of metoprolol tartrate?
- Is unexplained weight loss a side effect of dexacort phosphate in turbinaire?
- Khujli dermatologist
- Getting an erection at the dermatologist
- Embarrassing dermatologist
- Dermatologist is semen good for skin?
- Is pain or discomfort in the arms, jaw, back, or neck a side effect of micardis?
- Black scar on ankle itch
- Swollen knee and ankle with black spots
- Brown spots on knee and ankle
- Swollen ankles with black spots
- Is muscle cramps and stiffness a side effect of human papillomavirus vaccine?
- Seborrheic dermatitis and vyvanse